# SDR CA150103001

- Difficulty date: December 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1,464 hours
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Part number: M8505226
- Condition: Deteriorated
- Location: Hyd Line
- Part time: 1,568 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 2 DCMP RIGID HYDRAULIC SUPPLY TUBE LEAKED DUE TO A PIN HOLE CAUSED BY A DETERIORATED CLAMP WHICH CHAFFED THROUGH THE TUBE ASSEMBLY.
